Jump to content
CrazyBoards.org

Recommended Posts

hey all-

who knows if this is the right forum to be asking this question- maybe I should be over at the '70 year olds unite' board?  Anyway, I have been getting some major knee pain lately, any time i stand up or sit down, squat .. basically just move my knees it hurts.  I'm not very active- no sports, no falls lately- so I dont think it could be that.  The only thing that has changed is that I recently (about 5 wks ago) started lamictal, and I can say that is when the knee pain started.

I know lamictal is sometimes coupled with muscle aches, but does this cover joint/knee pain also? 

Anyway, I dont really care what the cause is.. just want to know how to make it go away? Is glucosamine chondroitin recommended? maybe Tylenol Arthritis?  Then again, I have no idea if this is arthritis- only in the knees- no pain anywhere else. 

Is there some kind of exercise that could help it?  I'm only 20 yrs old.. I feel I'm too young for this kind of crap already...

Thanks in advance!

Link to comment
Share on other sites

First...If I were you, I'd repost this over in the Anticonvulsants / Mood Stabilizers board. You'll probably get more responses there.

Yes, muscle pains and tightness seems to be fairly common, and tend to go away with time. Some people find ibuprophen helps with the pain. I've also read about joint pains; not sure if it was here or at another site. Again, I remember it lessened with time.

Oh, I just found the thread I was thinking of re: knee pain at another site. Here's the link: Knees -- Muscle aches or no?

Link to comment
Share on other sites

No problem.

Saw that you posted at the other site, glad you found it helpful! I'd still encourage your posting at the Anticonvulsants / Mood Stabilizers board here. What the heck...just enlarges the possible responses you might get, right?

Take care. I hope your knees feel better soon!

revlow

PS -- If it's any help, while I didn't specifically have knee pain, I did have tremendous muscle pain and tightness for at least a month on Lamictal; think it started a few weeks into taking it. I constantly felt like I'd been hit by a truck. Just awful. However, it did go away! Thank heavens! Now I'm just left with the good effects of Lamictal.

Link to comment
Share on other sites

I've had charley horses in my calves since starting lamictal.  It is getting better but comes back each time I increase the dosage.  It also seems to make my existing knee pain worse (now that you mention it).  I've had 3 knee sugeries and am only 25.  :-)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...